Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extending coherent analytic sheaves through subvarieties


Author: Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 75 (1969), 123-126
DOI: https://doi.org/10.1090/S0002-9904-1969-12171-3
Erratum, Volume 75: Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 624--624
MathSciNet review: 0236193
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. MR 150342
  • 2. H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études Sci. Publ. Math. No. 5 (1960). MR 121814
  • 3. G. Scheja, Riemannsche Hebbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345-360. MR 148941
  • 4. J -P. Serre, Prolongement de faisceaux analytiques cohérents, Ann. Inst. Fourier (Grenoble) 16 (1966), 363-374. MR 212214
  • 5. Y.-T. Siu, Extension of locally free analytic sheaves, Math. Ann. (to appear). MR 241696
  • 6. Y.-T. Siu, Absolute gap-sheaves and extensions of coherent analytic sheaves (to appear). MR 243117
  • 7. G. Trautmann, Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischer Garben, Arch. Math. (Basel) 18 (1967), 188-196. MR 216034


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12171-3

American Mathematical Society